Keyword : good balance property

Linear Complexity of Generalized Cyclotomic Binary Sequences with Period 2pm+1qn+1
Dandan LI Qiaoyan WEN Jie ZHANG Liying JIANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1244-1254
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
generalized cyclotomic sequencesfinite fieldgood balance propertylinear complexity
 Summary | Full Text:PDF